# SDR AALA20100914GIG01

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 93,884 hours, 15,589 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: CTY1543501
- Part serial: 1685
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GIG - CREW REPORTED WEATHER RADAR FAILED INFLIGHT.  EMERGENCY DECLARED RETURNED GIG LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED WEATHER RADAR ANTENNA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
